# SDR TWAA9911212

- Difficulty date: August 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925L
- Make and model: Doug DC-9-32
- Aircraft serial: 47357
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 718
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

USING LOW FREQ EDDY CURRENT, FOUND CRACK INDICATION AT STA 718, LONGERON 4L.  CUT OUT AND REPLACED LONGERON SECTION AND INSTALLED SPLICE SECTION PER SRM 53-02, FIG 18.  CHECK C 2-12-99 STL.
